MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27508UX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary drug eluting stent was used to treat a lesion.There was no damage noted to the packaging and no issues noted when removing from the hoop.The device did not pass through a previously deployed stent.No resistance was encountered when advancing the device and excessive force was not used.It was reported that post implantation of the stent, it was noted to have expired four days previous.The patient was reported to be alive with no injury.(quarterly scan was performed last quarter and was scheduled for next week for q2.Account inventory personnel asks that product not be pulled from shelf during quarterly scans unless less than 30 days is left until use by date.Account inventory personnel has voiced that hospital staff pulls products on a consistent basis to return to vendors for replacement.According to the ohsu director of operations and finance, the patient will not be charged for the stent.Account has limited lab access for vendors).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The expiration date was not checked prior to use.No patient injury or medical/surgical intervention was required as a result of the event.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8959286
Report Number9612164-2019-03736
Device Sequence Number11434885
Product Code NIQ
UDI-Device Identifier00643169556874
UDI-Public00643169556874
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Catalogue NumberRONYX27508UX
Device Lot Number0008768974
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer09/04/2019
10/25/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date09/25/2019
10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1